| Model Number |
559445 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Under-Sensing (1661)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dizziness (2194); Presyncope (4410)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 5054-52 implant date (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced near syncope/dizziness.Furthermore, the right ventricular (rv) lead exhibited short v-v intervals, oversensing, intermittent undersensing and low r-waves.It was also reported that the right atrial (ra) lead failed the atrial lead position check (alpc).Both the leads remain in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the rv lead continued to exhibit intermittent ventricular oversensing noted on recorded atrial tachycar dia/atrial fibrillation (at/af) episodes and short v-v intervals.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that ra lead exhibited potential atrial under sensing triggering device classified false termination of at/af event(s) at times.
Event or Problem Description
It was further reported that the patient experienced chest pain.It was further reported that the rv lead continued to exhibit short v-v intervals, oversensing and undersensing on stored electrograms (egm).The ra lead continued to exhibit undersensing on stored egms.
Additional Manufacturer Narrative